# SDR SIMA2020031210006

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566736001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE LH WING SPAR I CRACKED AT RIB 9.-C/A-ACCOMPLISHED REPAR TO LH WING SPAR I AT RIB 9 IAW ERS-EM-57MR-1231.
